Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Zero sets and interpolating sets in Fock spaces

Author: James Tung
Journal: Proc. Amer. Math. Soc. 134 (2006), 259-263
MSC (2000): Primary 30E05; Secondary 46E15
Published electronically: June 14, 2005
MathSciNet review: 2170566
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An example is constructed to show that interpolating sets for Fock spaces are not necessarily zero sets.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 30E05, 46E15

Retrieve articles in all journals with MSC (2000): 30E05, 46E15

Additional Information

James Tung
Affiliation: Department of Mathematics, University of Michigan, Ann Arbor, Michigan 48104

Keywords: Entire functions, interpolating sequences, zero sets
Received by editor(s): August 2, 2004
Received by editor(s) in revised form: September 3, 2004
Published electronically: June 14, 2005
Additional Notes: This paper is part of the author’s dissertation at the University of Michigan under the direction of Professor Peter Duren. The author also thanks Joaquim Ortega-Cerdà for helpful discussions.
Communicated by: Juha M. Heinonen
Article copyright: © Copyright 2005 American Mathematical Society